I have been having trouble concentrating and when force myself to focus I get a pain in my stomach and get weak all over. I was wondering if this had something to do with fact that I take tramdol and Mirtazapine.
Tramadol needs to be carefully combined with anti-depressants to avoid symptoms of serotonin syndrome, which could be fatal. I have safely combined both the Tramadol and mirtazepine but my dose of the mirtazepine could be lower than yours or I could be less senstive to the combination of the two medicines. It is important to bring this to the attention of your doctor as the dose of the mirtazepine may need to be adjusted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.